# SDR MALA010212

- Difficulty date: February 22, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Exhaust Nozzle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2907 RT INTAKE HEAT INTERMITTANT.  WORKED WELL ON THE GROUND, CAME ON ABOUT 10 MINUTES INTO THE FLIGHT.  AIR RETURN TO DTW.  MAINTENANCE TROUBLESHOT FOUND CHAFED WIRE ON EXHAUST NOZZLE, REPAIRED WIRE, REPLACED DEICE CONTROL MODULE AS A PRECAUTIONARY MEASURE.  P/N 44730-501, S/N OFF L248371, S/N ON A00021, RAN AIRCRAFT 1 HOUR.  NO DEFECTS NOTED.
